Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Back pain, trouble breathing, high WBC count, prescribed prednisone. What should I do?

I am a 37 year old female, I have Lupus ,fibromyalgia/Raynauds, Rheumatoid Arthritis , Asthma , Gerd ,Hypertension. I have been having back pain and trouble breathing also my pain level has increased I went to the ED last night all they found was a white blood count around 1380 i was sent home with percocet and prednisone 60mg for 5 days. my pain has not decreased at all my pain is not my normal everyday pain. what should i do??? please help? im feeling totally helpess... s.o.s please
Asked On : Wed, 24 Oct 2012
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Rheumatologist 's  Response
See probably you are having MCTD rather than all this disease names put together - back pain in systemic rheumatic diseases like yours are more often mechanical rather than pathological - your backpain needs evalaution in the form of imaging and prednisolone 60mg is for your counts to improve and it might not hep your back much.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor